Saddlepoint approximations to the CDF of some statistics with nonnormal limit distributions

Wood, Andrew T. A., Booth, James G., Butler, Ronald W. . Journal of the American Statistical Association 1993. 88 :680-686

Locate this article in:

Bibtex

@article{CIS-112693,
  Author = {Wood, Andrew T. A. and Booth, James G. and Butler, Ronald W.},
  Title = {Saddlepoint approximations to the CDF of some statistics with nonnormal limit distributions},
  Journal = {Journal of the American Statistical Association},
  Volume = {88},
  Year = {1993},
  Pages = {680--686},
  Keywords = {}
}

Similar articles